Communications in Mathematical Physics

Weak convergence of a random walk in a random environment

Gregory F. Lawler

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 87, Number 1 (1982), 81-87.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103921905

Mathematical Reviews number (MathSciNet)
MR0680649

Zentralblatt MATH identifier
0502.60056

Subjects
Primary: 60J15
Secondary: 60F17: Functional limit theorems; invariance principles

Citation

Lawler, Gregory F. Weak convergence of a random walk in a random environment. Comm. Math. Phys. 87 (1982), no. 1, 81--87. http://projecteuclid.org/euclid.cmp/1103921905.


Export citation